# SDR JR2R20211010427

- Difficulty date: October 10, 2021
- Submitted: October 10, 2021
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 13,314 hours, 7,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,314 hours, 7,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STURCTURE GUSSET CORRODED OUT OF LIMITS
